Journal Article

New results on quadratic stabilization of switched linear systems with polytopic uncertainties

Zhijian Ji, Long Wang and Guangming Xie

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 22, issue 4, pages 441-452
Published in print December 2005 | ISSN: 0265-0754
Published online December 2005 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dni036
New results on quadratic stabilization of switched linear systems with polytopic uncertainties

Show Summary Details

Preview

In this paper, the quadratic stabilization of switched linear systems with polytopic uncertainties is considered. Compared with the existing result, a more general switching control method is proposed to guarantee the quadratic stabilization. This switching control method is based on the partition of the vertex matrix set of each subsystem. By this method, the matrix inequalities needed to be solved are always less than those needed to be solved before except one extreme case; for this case, it is equal. The switched control synthesis problem is also studied for both switched state feedback and output feedback. Several bilinear matrix inequality based conditions are derived for both cases.

Keywords: switched systems; stabilization; feedback; switching law; polytopic-type uncertainty

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.